Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Generalized stochastic integrals and equations


Author: Donald A. Dawson
Journal: Trans. Amer. Math. Soc. 147 (1970), 473-506
MSC: Primary 60.75
MathSciNet review: 0261719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.75

Retrieve articles in all journals with MSC: 60.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0261719-4
PII: S 0002-9947(1970)0261719-4
Article copyright: © Copyright 1970 American Mathematical Society